Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Monte Carlo Methods and Applications

Managing Editor: Sabelfeld, Karl K.

Editorial Board: Binder, Kurt / Bouleau, Nicolas / Chorin, Alexandre J. / Dimov, Ivan / Dubus, Alain / Egorov, Alexander D. / Ermakov, Sergei M. / Halton, John H. / Heinrich, Stefan / Kalos, Malvin H. / Lepingle, D. / Makarov, Roman / Mascagni, Michael / Mathe, Peter / Niederreiter, Harald / Platen, Eckhard / Sawford, Brian R. / Schmid, Wolfgang Ch. / Schoenmakers, John / Simonov, Nikolai A. / Sobol, Ilya M. / Spanier, Jerry / Talay, Denis

4 Issues per year


CiteScore 2017: 0.67

SCImago Journal Rank (SJR) 2017: 0.417
Source Normalized Impact per Paper (SNIP) 2017: 0.860

Mathematical Citation Quotient (MCQ) 2017: 0.25

Online
ISSN
1569-3961
See all formats and pricing
More options …
Volume 16, Issue 3-4

Issues

Adaptive integration and approximation over hyper-rectangular regions with applications to basket option pricing

Christophe De Luigi
  • Université du Sud Toulon-Var, I.S.I.T.V., Avenue G. Pompidou BP 56, F-83162 La Valette du Var CEDEX, France. E-mail:
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sylvain Maire
  • Université du Sud Toulon-Var, I.S.I.T.V., Avenue G. Pompidou BP 56, F-83162 La Valette du Var CEDEX, France. E-mail:
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-10-20 | DOI: https://doi.org/10.1515/mcma.2010.011

Abstract

We describe an adaptive algorithm to compute piecewise sparse polynomial approximations and the integral of a multivariate function over hyper-rectangular regions in medium dimensions. The key ingredient is a quasi-Monte Carlo quadrature rule which can handle the numerical integration of both very regular and less regular functions. Numerical tests are performed on functions taken from Genz package in dimensions up to 5 and on basket options pricing.

Keywords.: Adaptive numerical integration; piecewise polynomial approximations; basket option pricing

About the article

Received: 2010-02-05

Revised: 2010-09-21

Published Online: 2010-10-20

Published in Print: 2010-12-01


Citation Information: Monte Carlo Methods and Applications, Volume 16, Issue 3-4, Pages 265–282, ISSN (Online) 1569-3961, ISSN (Print) 0929-9629, DOI: https://doi.org/10.1515/mcma.2010.011.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Christophe De Luigi, Jérôme Lelong, and Sylvain Maire
Applied Numerical Mathematics, 2016, Volume 100, Page 14

Comments (0)

Please log in or register to comment.
Log in